# SDR CA130729006

- Difficulty date: July 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF OPERATION, THE NR 2 ENGINE WAS APPROACHING THE ITT LIMIT OF 800 DEGREES C.  TAKEOFF WAS ABORTED AND THE ACFT WAS RETURNED TO THE RAMP.
